I've been gone for a while - just denial, I guess.
I'm still bloating, losing hair and losing my mind after my thyroidectomy in 2006.
I'm currently on 125 mcg levoxyl - that's it. I was taking pregnenolone for a while to help me convert my t4 to t3, and it did! I had the highest T3 level ever! This is very good, as I have always had low but in range T3 and have been unable to take even the slightest amount of cytomel, armour, etc. The theory is that the pregnenolone gave me my much needed cortisol (I also have adrenal fatigue, can't take cortisol supplements without extreme fatigue/anxiety), which caused the needed conversion. I had minimal bloating, weight was okay, more energy than usual, etc.
However, I think I was taking too much (30 mcg) because my periods were off (down to 23-24 days apart) and I was losing hair at an alarming rate - I decided to stop. The theory there was it was also converted to DHEA, too much of which can cause hair loss.
I got myself down to 10 mcg, slowly, then completely stopped about 2 months ago. Needless to say, I am completely miserable now. I'm very bloated, tired, my eyelids droop, and I'm gaining weight. and...hair loss slowed down three weeks off pregnenolone, but it has picked up again.
I just quit caffeine, to help my adrenals/blood sugar levels, and this is not helping with the weight!
Does anybody out there take pregnenolone to work on both hypo and adrenal fatigue? Man, I'm tired of this - literally.
Any advise very very appreciated. I'm thinking I'll start taking 10 mcg pregnenolone every other day to see what happens....
I hopeyou don't mind me horning in but I was wondering if you noticed any headaches when you started the pregnenolone? I had some ordered for me but without asking me she ordered 50mg. From much reading I know that is way to much to take so I cut these 4 ways. I took one peice of it 2 times now and with in 10 mins I have the worst headache. I have headaches regular anyway but this was different. I am really bummed about it. Has anyone had this problem? Thanks so much.
i don't experience hair loss. now...about 2 months ago my hair was falling out but that was directly linked to my thyroid med being switched from armour to naturethroid and i completly missed my level for too long. i have been taking the pregnolone for quite some time and i also take progesterone (made at a compound pharmacy) day 14 to 28 of my cycle along with dhea(20). i only take natural replacement hormones. where do you get yours from? is it synthetic or natural? i don't even know if prognolone can be synthetic...jsut asking.